Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the computation of Lommel's functions of two variables

Author: J. Boersma
Journal: Math. Comp. 16 (1962), 232-238
MSC: Primary 33.25
MathSciNet review: 0146419
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. R. A. Nijboer, The Diffraction Theory of Aberrations, Thesis, Groningen, 1942, p. 42-43.
  • [2] F. Zernike & B. R. A. Nijboer, ``Théorie de la diffraction des aberrations,'' p. 227-235 of La Théorie des Images Optiques, Colloque sur la théorie des images optiques 1947, published by La Revue d'Optique, Paris, 1949.
  • [3] G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, England; The Macmillan Company, New York, 1944. MR 0010746
  • [4] E. Lommel, ``Die Beugungserscheinungen einer kreisrunden Öffnung und eines kreisrunden Schirmchens,'' Abh. der Math. Phys. Classe der Kön. Bayer. Akad. der Wiss., Bd. XV, 1886, p. 229-328.
  • [5] E. N. Dekanosidze, Tables of Lommel's Functions of Two Variables, Pergamon Press, New York, 1960.
  • [6] M. Goldstein and R. M. Thaler, Recurrence techniques for the calculation of Bessel functions, Math. Tables Aids Comput. 13 (1959), 102–108. MR 0105794, 10.1090/S0025-5718-1959-0105794-5

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.25

Retrieve articles in all journals with MSC: 33.25

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society